# SDR FDEA201208253167

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 61,139 hours, 10,298 cycles
- Engine: Pwa PW4462
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Inoperative
- Location: Lav O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY O2 MASK DOOR WILL NOT STAY LATCHED IN LAVATORY.  RESET LOCK AND RESECURED PANEL IAW SMP.
